Variation in habitat preference and population structure among three species of the Lake Malawi Cichlid genus Protomelas

Pereyra, Ricardo, Taylor, Martin I., Turner, George F. and Rico, Ciro (2004) Variation in habitat preference and population structure among three species of the Lake Malawi Cichlid genus Protomelas. Molecular Ecology, 13 (9). pp. 2691-2697. ISSN 1365-294X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: LivePure Connector
Date Deposited: 12 Feb 2020 02:57
Last Modified: 21 Apr 2020 20:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/74115
DOI: 10.1111/j.1365-294X.2004.02224.x

Actions (login required)

View Item View Item